# SDR SIMA20190807004

- Difficulty date: August 7, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N673AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145797
- Aircraft time: 37,760 hours, 32,916 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81502
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIPS #4  #5 ARE INOP-C/A-COMPLETE:REMOVED AND REPLACED SPLICE FOR EMERGENCY LIGHT STRIP #5 IAW EMB145 SWPM 20-21-00, REMOVED AND REPLACED EMERGENCY LIGHT STRIP ASSY #4 IAW 145 AMM 33-50-12 OPS CHECK GOOD. EASI #4745,102,5241
